Heilbronn's class-number theorem (II)

Chowla, S. (1934) Heilbronn's class-number theorem (II) Proceedings of the Indian Academy of Sciences, Section A, 1 (3). pp. 145-146. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/jarch/proca/1/145-146.pdf

Related URL: http://dx.doi.org/10.1007/BF03035700


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:8562
Deposited On:27 Oct 2010 06:17
Last Modified:16 May 2016 18:30

Repository Staff Only: item control page